| Catalog Number |
115-253 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
03/01/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: rupture, anxiety-product/procedure.
Event or Problem Description
Healthcare professional reported left side "exchange from a textured to smooth breast implant due to the patient¿s concern with the product".Healthcare professional later reported "rupture".The device has been explanted and discarded.
Additional Manufacturer Narrative
Additional, changed, and/or corrected data: b3, b5, b6, h6.
Event or Problem Description
Healthcare professional reported "exchange from a textured to smooth breast implant due to the patient¿s concern with the product".Healthcare professional later reported " implants were found to be ruptured".This record is for the left side.The device was explanted and replaced.